# SDR DLM90960584

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug DC-8-63
- Aircraft serial: 45931
- Engine: Iae V2525D5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Eec
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AFTER ADVANCING THROTTLES, THE LEFT ENGINE SURGE LIGHT CAME ON WITH THE LEFT ENGINE IGNITION LIGHT.  BOTH LIGHTS CAME ON AND OFF, 3 TIMES TOTAL.  REPLACED LEFT ENGINE EEC PER MM.  PERFORMED ENGINE FAULT, DISPLAY SYSTEM CHECK AND OPERATIONAL/IDLE SYSTEM TEST NORMAL.
